Towards Erdős-Hajnal for Graphs with No 5-Hole

This is a preview of subscription content, access via your institution.

References

  1. [1]

    M. Bonamy, N. Bousquet and S. Thomassé: The Erdős-Hajnal conjecture for long holes and antiholes, SIAM J. Discrete Math.30 (2015), 1159–1164.

    Article  Google Scholar 

  2. [2]

    N. Bousquet, A. Lagoutte and S. Thomassé: The Erdős-Hajnal conjecture for paths and antipaths, J. Combinatorial Theory, Ser. B, 113 (2015), 261–264.

    MathSciNet  Article  Google Scholar 

  3. [3]

    M. Chudnovsky, J. Fox, A. Scott, P. Seymour and S. Spirkl: Sparse graphs with no polynomial-sized anticomplete pairs, submitted for publication, arXiv:1810.00058.

  4. [4]

    M. Chudnovsky, A. Scott, P. Seymour and S. Spirkl: Trees and linear anticom-plete pairs, submitted for publication, arXiv:1809.00919.

  5. [5]

    D. Conlon, J. Fox and B. Sudakov: Recent developments in graph Ramsey theory, Surveys in Combinatorics 2015, London Math. Soc. Lecture Note Ser., 424 (2015), 49–118, Cambridge Univ. Press, Cambridge, problem 3.13.

    MathSciNet  Article  Google Scholar 

  6. [6]

    P. Erdős and A. Hajnal: On spanned subgraphs of graphs, Contributions to Graph Theory and its Applications (Internat. Colloq., Oberhof, 1977) (German), 80–96, Tech. Hochschule Ilmenau, Ilmenau, 1977, https://old.renyi.hu/~p_erdos/1977-19.pdf.

    Google Scholar 

  7. [7]

    P. Erdős and A. Hajnal: Ramsey-type theorems, Discrete Applied Math.25 (1989), 37–52.

    MathSciNet  Article  Google Scholar 

  8. [8]

    J. Fox and B. Sudakov: Induced Ramsey-type theorems, Advances in Math.219 (2008), 1771–1800.

    MathSciNet  Article  Google Scholar 

  9. [9]

    V. Rödl: On universality of graphs with uniformly distributed edges, Discrete Math.59 (1986), 125–134.

    MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Paul Seymour.

Additional information

Supported by NSF grant DMS-1550991. This material is based upon work supported in part by the U. S. Army Research Laboratory and the U. S. Army Research Office under grant number W911NF1610404.

Supported by a Packard Fellowship and NSF Career Award DMS-1352121.

Supported by a Leverhulme Trust Research Fellowship.

Supported by ONR grant N00014-14-1-0084 and NSF grant DMS-1265563.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Chudnovsky, M., Fox, J., Scott, A. et al. Towards Erdős-Hajnal for Graphs with No 5-Hole. Combinatorica 39, 983–991 (2019). https://doi.org/10.1007/s00493-019-3957-8

Download citation

Mathematics Subject Classification (2010)

  • 05C35
  • 05C69